# SDR 05FDEA00048

- Difficulty date: January 7, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727-200
- Aircraft serial: 20978
- Aircraft time: 51,710 hours, 39,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR SHEAR TIE AT BS 380 BETWEEN STR 15 & 16 LT TO ACCOMPLISH 9G BARRIER MOD.
